Correction to the paper “Compact fiberings of homogeneous spaces. I”
Compositio Mathematica, Volume 43 (1981) no. 3, pp. 419-421.
@article{CM_1981__43_3_419_0,
     author = {Schultz, Reinhard},
     title = {Correction to the paper {{\textquotedblleft}Compact} fiberings of homogeneous spaces. {I{\textquotedblright}}},
     journal = {Compositio Mathematica},
     pages = {419--421},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {3},
     year = {1981},
     mrnumber = {632437},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_3_419_0/}
}
TY  - JOUR
AU  - Schultz, Reinhard
TI  - Correction to the paper “Compact fiberings of homogeneous spaces. I”
JO  - Compositio Mathematica
PY  - 1981
DA  - 1981///
SP  - 419
EP  - 421
VL  - 43
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1981__43_3_419_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=632437
LA  - en
ID  - CM_1981__43_3_419_0
ER  - 
%0 Journal Article
%A Schultz, Reinhard
%T Correction to the paper “Compact fiberings of homogeneous spaces. I”
%J Compositio Mathematica
%D 1981
%P 419-421
%V 43
%N 3
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1981__43_3_419_0
Schultz, Reinhard. Correction to the paper “Compact fiberings of homogeneous spaces. I”. Compositio Mathematica, Volume 43 (1981) no. 3, pp. 419-421. http://www.numdam.org/item/CM_1981__43_3_419_0/

[1] R. Schultz: Compact fiberings of homogeneous spaces. I. Comp. Math. 43 (1981) 181-215. | Numdam | MR | Zbl

[55] S. Weingram, On the incompressibility of certain maps. Ann. of Math. 93 (1971) 476-485. | MR | Zbl